MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM NON-LOCKING DRILL GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM NON-LOCKING DRILL GUIDE
Model Number 03.133.006
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an open reduction internal fixation (orif) calcaneus case on an unknown date, a 2.0mm drill guide tip of the 2.0/2.7mm drill guide bent while inserting a 1.6mm k-wire.The drill guide was used to protect tissue.A different drill guide was used to continue the procedure.There was no surgical delay.Patient status is unknown.Concomitant devices: k-wire (part: unknown, lot: unknown, quantity 1).This report is for a 2.7mm non-locking drill guide.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint condition that the drill guide is bent could be confirmed according to the received pictures.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history part # 03.133.006, synthes lot # h750867, supplier lot # h750867.A dhr file could not be reviewed as it has not yet been scanned into tungsten as of 05 dec 2019 , but jde confirmed that the lot was released for sale 21 feb 2019.Nr-0119104 was a planned nc in order for devices to be inspected to the redlined inspection sheets.Rationale: inspection sheets and f-s968's to be routed through the cr/cn process and will be in effect until 07 dec 2019, or until all cr/cns for all redlined inspection sheets have been completed and approved, whichever comes first.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM NON-LOCKING DRILL GUIDE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9450804
Report Number2939274-2019-62629
Device Sequence Number11506555
Product Code FZX
UDI-Device Identifier10886982269959
UDI-Public(01)10886982269959
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.133.006
Device Catalogue Number03.133.006
Device Lot NumberH750867
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDE/COMPRESSION/K-WIRES